CLOSED IMAGES OF METRIC SPACES

被引:0
|
作者
HARLEY, PW [1 ]
机构
[1] UNIV S CAROLINA,COLUMBIA,SC 29208
来源
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:A29 / A29
页数:1
相关论文
共 50 条
  • [41] On weak-open π-images of metric spaces
    Zhaowen Li
    [J]. Czechoslovak Mathematical Journal, 2006, 56 : 1011 - 1018
  • [42] COMPACT-COVERING IMAGES OF METRIC SPACES
    MICHAEL, E
    NAGAMI, K
    [J]. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 1973, 37 (01) : 260 - 266
  • [43] On I-Covering Images of Metric Spaces
    Zhou, Xiangeng
    Lin, Shou
    [J]. FILOMAT, 2022, 36 (18) : 6621 - 6629
  • [44] On compact images of locally separable metric spaces
    Ying, G
    [J]. TOPOLOGY PROCEEDINGS, VOL 27, NO 1, 2003, 2003, : 351 - 360
  • [45] On the weak-open images of metric spaces
    Li, ZW
    Lin, S
    [J]. CZECHOSLOVAK MATHEMATICAL JOURNAL, 2004, 54 (02) : 393 - 400
  • [46] IMAGES OF SEPARABLE METRIC SPACES - PRELIMINARY REPORT
    STRONG, PL
    [J]. NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY, 1971, 18 (02): : 437 - &
  • [47] Compact images of spaces with a weaker metric topology
    Peng-fei Yan
    Cheng Lü
    [J]. Czechoslovak Mathematical Journal, 2008, 58 : 921 - 926
  • [48] Remarks On Sequence Covering Images Of Metric Spaces
    Ge, Ying
    [J]. APPLIED MATHEMATICS E-NOTES, 2007, 7 : 60 - 64
  • [49] ON A CERTAIN CLASS OF INVERSE IMAGES OF METRIC SPACES
    KLYUSHIN, VL
    [J]. DOKLADY AKADEMII NAUK SSSR, 1965, 163 (03): : 563 - &
  • [50] Typical Lipschitz images of rectifiable metric spaces
    Bate, David
    Takac, Jakub
    [J]. JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 2024, 2024 (810): : 139 - 188